MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD TRIFUSE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD TRIFUSE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MP9220-C
Medical Device Problem Codes Defective Component (2292); Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd maxguard trifuse extension set was damaged.The following information was received by the initial reporter with the following verbatim.  it was reported by customer that broken trifurcate set that would not disconnect from the cap.Nursing changed the caps and took off the set with the cap.However, the next day when doing labs, the same situation happened and they had to use xxx clamps to disconnect the leur lock from the cap and then change out the entire system.
 
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The customer reported that the maxplus cap could not be disconnected, and returned photos of the incident, for material mp9220-c, lot 24079522.There are no physical samples for investigation, the customer reported they sent them out, but no tracking info was provided.Without this, the samples could not be found.Visual examination of the photos could not verify the issue of connection problems.The root cause cannot be found without a replicated failure on returned samples.A potential root cause remains for alcohol use on the maxzero, without proper dry time, the alcohol can affect the plastic and create issues.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD MAXGUARD TRIFUSE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22189674
Report Number9616066-2025-01555
Device Sequence Number8356336
Product Code FPA
UDI-Device Identifier10885403237003
UDI-Public(01)10885403237003(11)240731(17)270731(10)24079522
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMP9220-C
Device Lot Number24079522
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer07/17/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown